# SDR AALA20151110005

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 44,540 hours, 21,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE PAIR OF EMER EXIT LIGHTS INTERIOR OVERWING EXIT INOPERATIVE.  R & R EMER LIGHT BATTERY PACK B5-105.  BOTH LT & RT AFT OVERWING EXIT LIGHT OPERATIONAL CHECKED NORMAL IAW AMM 33-53-00.
